Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A special Cayley octad

Author: Artie Prendergast-Smith
Journal: Trans. Amer. Math. Soc.
MSC (2010): Primary 14J30; Secondary 14E07
Published electronically: December 20, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a special blowup of projective space of dimension $ 3$ in characteristic $ 2$ is a Mori dream space. This confirms a prediction of the Morrison-Kawamata cone conjecture.

References [Enhancements On Off] (What's this?)

  • [ADHL] Ivan Arzhantsev, Ulrich Derenthal, Jürgen Hausen, and Antonio Laface, Cox rings, Cambridge Studies in Advanced Mathematics, vol. 144, Cambridge University Press, Cambridge, 2015. MR 3307753
  • [Art] M. Artin, Algebraization of formal moduli. II. Existence of modifications, Ann. of Math. (2) 91 (1970), 88-135. MR 0260747,
  • [BCHM] Caucher Birkar, Paolo Cascini, Christopher D. Hacon, and James McKernan, Existence of minimal models for varieties of log general type, J. Amer. Math. Soc. 23 (2010), no. 2, 405-468. MR 2601039,
  • [C] David A. Cox, The homogeneous coordinate ring of a toric variety, J. Algebraic Geom. 4 (1995), no. 1, 17-50. MR 1299003
  • [HK] Yi Hu and Sean Keel, Mori dream spaces and GIT, with dedicated to William Fulton on the occasion of his 60th birthday, Michigan Math. J. 48 (2000), 331-348. MR 1786494,
  • [HLTU] Jürgen Hausen, Antonio Laface, Andrea Luigi Tironi, and Luca Ugaglia, On cubic elliptic varieties, Trans. Amer. Math. Soc. 368 (2016), no. 1, 689-708. MR 3413880,
  • [Ka] Yujiro Kawamata, On the cone of divisors of Calabi-Yau fiber spaces, Internat. J. Math. 8 (1997), no. 5, 665-687. MR 1468356,
  • [Ke] Seán Keel, Basepoint freeness for nef and big line bundles in positive characteristic, Ann. of Math. (2) 149 (1999), no. 1, 253-286. MR 1680559,
  • [KM] János Kollár and Shigefumi Mori, Birational geometry of algebraic varieties, with with the collaboration of C. H. Clemens and A. Corti, translated from the 1998 Japanese original, Cambridge Tracts in Mathematics, vol. 134, Cambridge University Press, Cambridge, 1998. MR 1658959
  • [LTU] A. Laface, A. Tironi, and L. Ugaglia, On del Pezzo elliptic varieties of degree $ \leq 4$,
  • [Laz] Robert Lazarsfeld, Positivity in algebraic geometry. I: Classical setting: line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 48, Springer-Verlag, Berlin, 2004. MR 2095471
  • [Mo] David R. Morrison, Compactifications of moduli spaces inspired by mirror symmetry, Journées de Géométrie Algébrique d'Orsay (Orsay, 1992), Astérisque 218 (1993), 243-271. MR 1265317
  • [PS] Arthur Prendergast-Smith, Extremal rational elliptic threefolds, Michigan Math. J. 59 (2010), no. 3, 535-572. MR 2745752,
  • [Tot] Burt Totaro, Hilbert's 14th problem over finite fields and a conjecture on the cone of curves, Compos. Math. 144 (2008), no. 5, 1176-1198. MR 2457523,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14J30, 14E07

Retrieve articles in all journals with MSC (2010): 14J30, 14E07

Additional Information

Artie Prendergast-Smith
Affiliation: Department of Mathematical Sciences, Loughborough University, Loughborough, LE11 3TU, United Kingdom

Received by editor(s): November 10, 2015
Received by editor(s) in revised form: October 20, 2016
Published electronically: December 20, 2017
Additional Notes: The author was partially supported by EPSRC First Grant EP/L026570/1.
Article copyright: © Copyright 2017 A. Prendergast-Smith

American Mathematical Society